# SDR FDKA200805213

- Difficulty date: May 30, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- Aircraft time: 18,062 hours, 16,543 cycles
- System (JASC): 2612 · Fire Detection
- Part: Bottle
- Condition: Defective
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6085 JFK -  BAGGAGE EXTINGUISH LIGHT WILL NOT ILLUMINATE.  MX REMOVED AND REPLACED BOTTLES.
